Okay, so many of my watchers on deviantART are already aware of this, but last month I was scammed for thousands of dollars by a user named Pixlett / ToxicMutagen. (They both use the same PayPal address) Pixlett has since deactivated her account.
Pixlett bought some artwork from me for very large sums of money. Then, a few months later, I notice that a couple grand went missing from my PayPal, because she filed a credit card chargeback against me, claiming that she never got the item. Obviously, it was digital artwork, so there was no physical item to ship. She did this for every single piece of artwork she bought from me, and even after backing myself up with a ton of evidence, PayPal ruled in her favor.
And now, today, it has happened AGAIN. Pixlett has filed MORE chargebacks against me, putting me into negative $2,000 in my PayPal account. I start school in a week and need money to pay for my new textbooks, supplies, and gas, but looks like that’s not gonna happen thanks to this fraud.
I have set up a PayPal Donation button on my page, where you can help me out. Even just a dollar helps. Small amounts add up quickly, and I need to get out of the negatives as soon as possible.
I apologize, because I never ask for help, but this is just beyond my capacity of fixing in such a short amount of time. Several other people were also affected by this scammer, so please consider helping them out too.
Thank you! ;u; If you have any questions or concerns, you can message me on here or on my dA.
FUCKING SIGNAL BOOST THIS
ALSO DO NOT TAKE COMMISSIONS OR SELL ADOPTABLES TO THE PERSON MENTIONED
also - wow … WOW .. I´m fucking mad about this person and paypal - this is really fucked up. this is really a slap in the face for digital artists …
I know this can seem like a really harsh lesson sometimes. But if you’re taking meds, you absolutely. must. consult. your. doctor. if you want to stop.
I CANNOT STRESS THIS ENOUGH.
YES THIS IS VERY IMPORTANT. seriously I tried that once and I became very ill - please don’t stop taking your medication without first talking it through with your doctor.
I once thought it was okay to go without my anti-depressants for a few days because I didn’t want to bother my mom when she was already short on money.
I cannot stress how much of a bad idea that was.
DO NOT DO IT
Especially if you are on a medication with a very short half life, like Effexor. You will feel ill and shaky and monstrously awful the very next day. Please take care of yourself we love you <3
I cannot cannot cannot stress this enough. A doctor prescribes the full course of medicine for the patient. Stopping halfway only means that the bacteria/virus is not completely wiped out yet, and they have the chance to come back even stronger. Please don’t stop until you have taken the full course <3